I really feel for you Fran! You must have felt terrible being treated the way you were. Isn't it bad enough that you obviously reached a point where you could not tolerate mirena for one moment longer?? Isn't it enough that you were bleeding so heavily?? Why can't the medical profession show some sort of sympathy for people going through this crap? It seems to me that most of the people who have posted in this forum have not really been treated with respect by their doctors. Most seem to have been belittled by them instead. Surely we know our own bodies better than they do!!! I guess you can now be grateful that the damn thing is out and you don't have to face those people again. I hope the bleeding settles down soon and your body begins to heal and return to normal quickly. One word of advice regarding the provera - DON'T!!!!
Interesting info about the St Johns Wort, Kabel. It is usually used to treat Depression and anxiety, so could be a good thing for people on here suffering side effects of mirena, not only helping relieve the body of the effects of levonorgestrel, but possibly helping with mood swings, etc.